| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Codes |
Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Stenosis (2263); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 7 years and 9 months following the implant of a transcatheter valve, the valve failed due to stenosis.Subsequently, a second non-medtronic transcatheter valve was implanted, with mild aortic insufficiency noted following the implant.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that approximately 7 years and 9 months following the implant of a transcatheter valve, the valve failed due to stenosis.Subsequently, a second non-medtronic (sapien) transcatheter valve was implanted, with mild aortic insufficiency noted following the implant.Additional information was received that the non-medtronic valve was implanted valve-in-valve.
Additional Manufacturer Narrative
Updated data: a4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.